# SDR A6WA200740056

- Difficulty date: February 6, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL ACCESS PANEL 640AB HOLE NR 4 AT WS 54.681 HAS MINOR CORROSION ON AFT FLANGE APPROX .003 INCH DEEP AND 3 INCHES LONG IN CRITICAL AREA.  MAINTENANCE REPAIRED FUEL WING PLANK CUTOUT HOLE NR 4 (640AB) IAW REO 601R-57-21-030 REV (F).
